# SDR SWIA202161487

- Difficulty date: July 7, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB DRAG ANGLE IS CRACKED     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED PAX DOOR AFT WEB DRAG ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01
